Mappings of complete lattices preserving bounds
Doklady Akademii Nauk, Tome 234 (1977) no. 5, pp. 1004-1007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_5_a3,
author = {V. A. Vinokurov},
title = {Mappings of complete lattices preserving bounds},
journal = {Doklady Akademii Nauk},
pages = {1004--1007},
year = {1977},
volume = {234},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_5_a3/}
}
V. A. Vinokurov. Mappings of complete lattices preserving bounds. Doklady Akademii Nauk, Tome 234 (1977) no. 5, pp. 1004-1007. http://geodesic.mathdoc.fr/item/DAN_1977_234_5_a3/